Vol. 56, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
An integral representation for strictly continuous linear operators

Martin Bartelt

Vol. 56 (1975), No. 1, 21–34
Abstract

Let B denote the algebra of bounded analytic functions on the open unit disc D in the complex plane. Let (B,τ) denote B endowed with the topology τ, where τ is chosen from κ,β or σ, respectively, the topology of uniform convergence on compact subsets of D, the strict topology and the topology of uniform convergence on D. This note obtains an integral representation of the form Tf(z) = Γf(w)K(z,w)dw where Γ = {z : |z| = 1} for the linear operators which are continuous from (B,κ) into (B,σ). This representation is then used to study the convergence of operators in the full algebra of all continuous linear operators from (B,β) into (B,β).

Mathematical Subject Classification 2000
Primary: 47B37
Secondary: 46E10
Milestones
Received: 5 December 1973
Published: 1 January 1975
Authors
Martin Bartelt